Pacific Journal of Mathematics

A remark on functions of bounded mean oscillation and bounded harmonic functions. Addendum to: ``BMO functions and the $\overline\partial$-equation''.

N. Th. Varopoulos

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 257-259.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810455

Mathematical Reviews number (MathSciNet)
MR0508036

Zentralblatt MATH identifier
0382.31004

Subjects
Primary: 32A99: None of the above, but in this section
Secondary: 46E99: None of the above, but in this section

Citation

Varopoulos, N. Th. A remark on functions of bounded mean oscillation and bounded harmonic functions. Addendum to: ``BMO functions and the $\overline\partial$-equation''. Pacific J. Math. 74 (1978), no. 1, 257--259. https://projecteuclid.org/euclid.pjm/1102810455


Export citation

References

  • [1] L. Carleson, Interpolation by bounded analytic functionsand the Corona problem, Ann. of Math., 76 (1962), 547-559.
  • [2] C. FefFerman and E. M. Stein, Hp spaces of several variables, Acta Math., 129 (1972), 137-193.
  • [3] E. Galiardo, Caratterizzazioni delta trace sulla frontier a relative ad alcune classi di funzioniin n variabili, Rend. Sem. Mat. Univ. Padova, 27 (1957), 284-305.
  • [4] D. Marshall, Subalgebras of Z/ containing H, Acta Math., 137, 91-98.
  • [5] W. Rudin, The radial variation of analytic functions,Duke Math. J., 22 (1955), 235-242.
  • [6] E. M. Stein, SingularIntegralsand DifferentiabilityProperties ofFunctions, Princeton Univ. Press (1970).
  • [7] N. Th. Varopoulos, BMO functionsand the d equation,Pacific J. Math., 71 (1) (1977), 221-273.

See also

  • Orig : N. Th. Varopoulos. BMO functions and the $\overline\partial$-equation. Pacific Journal of Mathematics volume 71, issue 1, (1977), pp. 221-273.